Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

New symptoms hypothyroidism

From: Dommie - 6 years 36 weeks ago

I have hypothyroidism due to having half my thyroid removed surgically. I take Levothyroxine sp? .88, but I still feel terrible. Lately I my hands, feet and other joints ache. I am so tired that I could literally fall asleep standing up. Has anyone felt like this due to their hypothyroidism? Any help is appreciated. Thanks!

Do you find this discussion helpful?
0

2 Responses

Is this good advice?
0

whats the brand name of ur pill.The levothroxine was wht i was on for a long time.after months of not feelin good..i prayed tht Jesus wld hlp me find out wht was up.Well let me tell ya He did!
i was haven reactions to tht brand.the other thing is mayb u need alil more.try taken half more thn u normaly do.i did this n found tht i felt much bttr

Is this good advice?
0

Hi j,
What brand were you taking and what have you changed to?
I was diagnosed with Hashimoto's about 3 mths ago and have been taking Oroxine since then.
While I do feel a whole lot better I still don't feel great. I suspect I am having a reaction to the Oroxine as I began having itchy skin almost from the start. The doctor said to just keep taking anti-histamine and that it is probably my body reacting to the thyroid gland (but the itching only started AFTER starting the Oroxine.
Also I had some other tests taken. Before medication my liver tests were normal, now they are high (well outside the normal range). My Dr told me I was probably eating too much meat and to cut down on it. This doesn't make sense to me as I have not changed my diet since taking the tablets except to eat more salad and less junk.
On top of this my blood pressure is on the high side and since stopping the pill (when I started the Oroxine) my periods have not returned.
I am gradually starting to feel worse, getting a bit tired (not like before) and muscles aching all the time. I am still taking anti-histamine every day as the itchy skin is driving me nuts.
To me this all points to the medication as the cause, but all the Dr says is to come back in a month to repeat the tests. I am very frustrated. I just want to feel normal again.
Thanks, mg.

SHOW MAIN MENU
SHOW SUB MENU